MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Codes Failure to Cut (2587); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview 6 pro one of the wire tips was bent.This prevented them from cutting and cauterizing properly.They pulled another one off the shelf and completed the case successfully.Patient was not harmed nor was there any time added to the case.
 
Additional Manufacturer Narrative
Tw id#(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Additional Manufacturer Narrative
Trackwise id#: (b)(4) , updated sections: b-4, g-3, g-6, h-2, h-3, h-6, h-11.The device was returned for evaluation on 07/22/2024.An investigation was conducted on 08/01/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood and charred material were observed.Heavy evidence of blood and tissue was observed on the device handle, including in the openings of the handle near the toggle and c-ring, as well as on the c-ring, blade, blunt tip, and cannula opening.The c-ring was able to be retracted and extended using the c-ring slider with no physical or visual difficulties.The bisector rod was also able to be retracted and extended within the cannula with no physical or visual difficulties; however the bisector blade was unable to be extended and retracted using the toggle due to the large amount of tissue present.A lot of force was used to extend the bisector due to the amount of blood observed.The bisector was observed to be bent.While attempting to extend the blade, a "pop" was heard.The rocker assembly was unable to be used to extend and retract the blade and did not function properly.The rocker assembly was unscrewed so the individual pieces could be examined.The pull rod ball was out of the socket of the rocker arm, providing no connection between the two components.Due to the lack of connection, the assembly came apart when the screws were removed with no physical force used.As demonstrated in the dhr, the device undergoes the final testing described in 90509699 part 6 (tool inspection) to ensure that the assembled device functions as expected before release from the factory.Based on the returned condition of the device and the evaluation results, the reported failures "material twisted/ bent" and "failure to cut" were confirmed, and the analyzed failure "mechanical problem" was observed.The lot # 3000389181 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW VV6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key19919452
Report Number2242352-2024-00897
Device Sequence Number18187162
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public00607567700239
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000389181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
..
Patient Age65 YR
Patient SexMale
Patient Weight101 KG